MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MTO,SNGH,3,V,MANIFOLD,OFF,KIT,W/SQZ

Medline Industries, LP MEDLINE; DBD-MTO,SNGH,3,V,MANIFOLD,OFF,KIT,W/SQZ
Catalog Number 651407920
Medical Device Problem Codes Decoupling (1145); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "while the kits were being flushed and prepped for the case, the syringe/manifold connection was not staying locked, and began leaking.The syringe was falling off of the manifold, and would not stay engaged.".
 
Additional Manufacturer Narrative
The customer reported that while the kits were being flushed and prepped for the case, the syringe/manifold connection was not staying locked and began leaking, and the syringe was falling off the manifold and would not stay engaged.A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint, and the review confirms that the lots met all material, assembly, and performance specifications.There have been no previously reported complaints for the packaging lot and component lots for similar issues, and a review of the trending report confirmed there have been no adverse trends for the complaint rate associated with product issue.The customer's reported complaint description cannot be confirmed, no sample was returned for evaluation; without receiving the product for evaluation, medline was unable to definitively determine a root cause, and no corrective action was taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MTO,SNGH,3,V,MANIFOLD,OFF,KIT,W/SQZ
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50900642
Report Number1417592-2026-51283
Device Sequence Number18819340
Product Code OEZ
UDI-Device Identifier10193489076134
UDI-Public10193489076134
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number651407920
Device Lot Number0000083559
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown